Jump to content

KimK: enough already


KimK

Recommended Posts

Hello!

 

I am wanting to get off my meds. I have been on 25 medications over the last two years and have not seen a difference except my emotions are now flat.

 

I am not bipolar but have been prescribed biopolar medication since they have ran out of other options. I have 4 medications to get off of. I am currently tapering off of one because my doctor thinks I have serotonin syndrome due to my wording eye sight and shaky hands.

 

I am looking for any suggestions on how I should go about tapering. Also I would like to know if someone had family against this since I know my family will

 

Thanks for reading! 

Kim

 

Link to comment
  • ChessieCat changed the title to KimK: enough already
  • Moderator Emeritus

HI Kim and welcome to SA,

 

It's really good that you have found SA.

 

So that we can offer suggestions and provide information specific to your situation we need to know your drug history.  The easiest way for you to do this is to create your drug signature using the following format.  Please include any other prescription drugs and supplements.  Keep it simple.  NO diagnoses or symptoms please - thank you.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

 

Please also put all the drugs you are currently taking into the  Drug Interactions Checker  and copy and paste the results here in your introduction topic as a post (not in the drug signature).

 

Once we have more information we will be able to suggest which drug you might taper first as well as relevant links.

 

This is your own introductions topic where your can ask questions about your own situation and journal your progress.

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy